Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? Yes
Write-up: Information has been received from a physician concerning a 15 year old female with penicillin allergy and eczematous dermatitis who on 01-NOV-2006 was vaccinated with a second dose of Gardasil (lot #656049/0187U). On 01-MAY-2007, "roughly at the end of this vaccination series," the patient developed autoimmune thrombocytopenia and leukopenia. The patient was diagnosed with Evan''s Syndrome. The patient was hospitalized for 5 days treated with platelets, immunoglobulin and prednisone. At the time of the report, the patient had not recovered. The reporting physician considered Evan''s syndrome and leukopenia to be immediately life-threatening and disabling events. The reporting physician reported that he was not personally certain the Gardasil of the events. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166